# SDR USAA950919

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11372
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6040681
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLT NR 2416 - EXTERIOR EMERGENCY LIGHTS INOP.  ISOLATED TO BATTERY PACK SUPPLYING THE AFT EXTERIOR LIGHTS.  PRECAUTIONARY PROCEDURE TAKEN, MEL'D SYSTEM.  REPLACED BATTERY PACK.  (M)
